Justification of the computation of the peaking time in problems with nonsmooth solutions
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1766-1771
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a13,
author = {A. S. Makarenko},
title = {Justification of the computation of the peaking time in problems with nonsmooth solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {1766--1771},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a13/}
}
A. S. Makarenko. Justification of the computation of the peaking time in problems with nonsmooth solutions. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1766-1771. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a13/